Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2507282
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Patrizia Pucci and James Serrin
Title: The maximum principle
Additional book information: Progress in Nonlinear Differential Equations and Their Applications, no. 73, Birkhäuser Verlag, Basel, no. 73, 2007, x+235 pp., ISBN 978-3-7643-8144-8, US $64.95$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Yehuda Pinchover
Affiliation: Technion - Israel Institute of Technology
Journal: Bull. Amer. Math. Soc. 46 (2009), 499-504
Published electronically: March 16, 2009
Review copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.